# SDR FDEA2020082641970

- Difficulty date: July 14, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53833131204
- Condition: Damaged
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FRAME 54 AT LEVEL STR 16 RT SIDE ON UPPER FUSELAGE.  PERFORMED PERMANENT REPAIR ON FRAME 54 AT LEVEL STR 16 RT SIDE ON UPPER FUSELAGE, IAW EA 6-5310-T0355376 P1 EA TITLE: FUSELAGE - MAINFRAME - MAIN DECK CARGO   COMPARTMENT - CHAFE/WORN DAMAGE COMMON TO RT FRAME 54 BETWEEN STR-15 AND STR-  16.  PERMANENT REPAIR.
